Perturbation theory for infinite-dimensional integrable systems on the line. A case study

Percy Deift, Xin Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)163-262
Number of pages100
JournalActa Mathematica
Volume188
Issue number2
StatePublished - 2002

Fingerprint

Infinite-dimensional Systems
Integrable Systems
Perturbation Theory
Line

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perturbation theory for infinite-dimensional integrable systems on the line. A case study. / Deift, Percy; Zhou, Xin.

In: Acta Mathematica, Vol. 188, No. 2, 2002, p. 163-262.

Research output: Contribution to journalArticle

@article{62171eb74bd44006b52910c3be6b240c,
title = "Perturbation theory for infinite-dimensional integrable systems on the line. A case study",
author = "Percy Deift and Xin Zhou",
year = "2002",
language = "English (US)",
volume = "188",
pages = "163--262",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Perturbation theory for infinite-dimensional integrable systems on the line. A case study

AU - Deift, Percy

AU - Zhou, Xin

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036377014&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036377014&partnerID=8YFLogxK

M3 - Article

VL - 188

SP - 163

EP - 262

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 2

ER -